"Abnormalities, Drug-Induced" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
Congenital abnormalities caused by medicinal substances or drugs of abuse given to or taken by the mother, or to which she is inadvertently exposed during the manufacture of such substances. The concept excludes abnormalities resulting from exposure to non-medicinal chemicals in the environment.
- Abnormalities, Drug-Induced
- Abnormalities, Drug Induced
- Drug-Induced Abnormalities
- Abnormality, Drug-Induced
- Drug Induced Abnormalities
- Drug-Induced Abnormality
Below are MeSH descriptors whose meaning is more general than "Abnormalities, Drug-Induced".
Below are MeSH descriptors whose meaning is more specific than "Abnormalities, Drug-Induced".
This graph shows the total number of publications written about "Abnormalities, Drug-Induced" by people in this website by year, and whether "Abnormalities, Drug-Induced" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.
Below are the most recent publications written about "Abnormalities, Drug-Induced" by people in Profiles.